# SDR 96UAL900689

- Difficulty date: September 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N322UA
- Make and model: Boeing 737322
- Aircraft serial: 23954
- Engine: Ge CFM56*
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Le Flaps
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON APPROACH, LEADING EDGE DEVICE SHOWED INTERMEDIATE POSITION.  AIRCRAFT WENT AROUND, FOLLOWED CHECKLIST, LIGHT EXTINGUISHED.  DURING SECOND APPROACH SAME SLAT LIGHT AGAIN.  LANDED NORMAL WITH 5  KNOTS ADDED TO APPROACH SPEED.  *S/D*  ADJUSTED THE NR 4 LEADING EDGE SLAT PROXIMITY SENSOR TO ALIGN WITH THE TARGET, CHECKS OK.
